Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

On BP medicines, BP shoots up during night causing difficulty in sleeping, prescribed eritel, not helping with sleep. Treatment advise?

my father, aged 62 years, is having BP from past 10~12 years. But from past one week even though he is taking BP medicine, the BP is shooting up to 200 during night times and he is not getting sleep. we have shown him to our physician. engiogram was performed and found to be normal. Now eritel 80 mg has been prescribed for him. but he is still not getting sleep in the night. please suggest some treatment. Thannks and regards
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Ok controlling of blood pressure look very simple but its not easy
if the patient had BP 200mmhg it can lead to many worst complication including brain haemorrhage
What i suggest is to maintain a diary of BPmonitoring and buy an digital sphygmomanometer(BP APPRATUS)

u can start. Tab amlovas 5mg at morning
then msasure in evening if it is more than 140mmhg systolic u can repeat the dose

But with this issue u shoul also try to find out the other changes in body related to high BP
2d echo-surely u will find here grade 1diastolic dysfunction
Renal function test-derrange of rft also cause high BP
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor